# SDR TIMA20240724009

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 40,337 hours, 48,465 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

DURING FLINAL APPROACH, ALL THREE BUSS TIE ANNUCIATOR LIGHTS ILLUMINATED INDICATING A FAILURE OF THE CENTER BUS. I VERIFIED THE STATUS OF THE ELECTRICAL SYSTEM AND CONFIRMED NO VOLTAGE ON THE CENTER BUS. I REFERRED TO THE QRH DUE TO THE LOSS OF THE CENTER BUSS, THE GEAR WOULD NOT EXTEND NORMALLY.  DECLARED AN EMERGENCY AND SUCCESSFULLY PUMPED THE GEAR DOWN MANUALLY. I GOT 3 GREEN BUT OPTED TO DO A LOW APPROACH TO HAVE THE TOWER VERIFY THE GEAR WAS DOWN.  ENTERED THE TRAFFIC PATTERN AND LANDED UNEVENTFULLY. TAXIED TO PARKING TO OFFLOAD. I DEBRIEFED WITH ARFF AT SDF, COMPANY MOC. PILOT DID COMPLETE NORMAL SYSTEM CHECKS ON THE FIRST LEG TO LRD WITHOUT ANY ISSUES. THOSE CHECKS INCLUDED CHECKING THE BUS TIES AND BUS SENSE. ALL CHECKS WERE SATISFACTORY.
